# SDR SIMA20180628001

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,122 hours, 31,689 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED 1 LEAK IN FLIGHT. INSPECTED FOR BLEED 1 LEAK FOUND JOINT 11 AND 13 LEAKING.  REMOVED AND REPLACE ORINGS AT JOINT 11 AND 13 AND OPS CHECKS  AND LEAK CHECK GOOD IAW AMM 36-11-10.
